# SDR 9506156625

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625US
- Make and model: Boeing 747251B
- Aircraft serial: 21707
- Engine: Pwa JT9D7Q
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 4 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A, E, F

## Discrepancy

DURING TAKEOFF, THE NR 4 ENGINE EXPERIENCED EGT RISE AND POWER WAS REDUCED TO KEEP WITHIN LIMITS.  DURING CLIMB THE FAULT LIGHT CAME ON INDICATING IN THE 8 TO 10 RANGE.  THE NACELLE DETECTOR WAS SWITCHED TO 'B' AND THE BELL AND LIGHT CAME ON.  THE ENGINE WAS SHUTDOWN, THE FIRE BOTTLES WERE DISCHARGED, AND THE AIRCRAFT RETURNED TO MNL WHERE AN UNEVENTFUL THREE ENGINE LANDING WAS ACCOMPLISHED.  NO FUEL WAS DUMPED.  THE CSD AND START VALVE WERE REPLACED DUE TO WIRING.  THE FIRE BOTTLES, HIGH STAGE BLEED VALVE, CONTROLLER PRESSURE RELIEF VALVE, AND PRESSURE RELIEF PANEL WERE REPLACED.  GROUND RUNUP CONFIRMED PROPER ENGINE OPERATION.
